# SDR CA040818004

- Difficulty date: August 17, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 61,021 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: C1 Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW NOTICED A (CARGO DOOR UNSAFE) LIGHT AND THE A/C WAS NOT PRESSURIZING. THE A/C RETURNED TO THE AIRPORT WHERE THE UPPER FWD CARGO DOOR WAS FOUND UNLOCKED. DOOR WAS LOCKED AND A/C CONTINUED ON  FLIGHT.
